# SDR IPXA2024021626726

- Difficulty date: January 8, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lws 799.4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING. FIXED L/E COMPARTMENT HAS CRACKED EXISTING DOUBLER REPAIR ON FWD LOWER STRAP LOCATED AT STA XORS 799.400. (015-96) INSTALLED REPAIR DOUBLER AT L/H WING FIXED L/E LWR STRAP STA. XORS 799.400 PER REF MD-11 SRM 57-40-03-2R-1 REPAIR 1
